# SDR ASAA2017010819618

- Difficulty date: January 8, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410149
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED BS 340, LBL 11.  ACFT GROUNDED. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-51-1A-1. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
